MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Codes Break (1069); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fluid drain valve was broken at bottom of unit.There was no reported patient involvement.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D9: 25-oct-2025.H3: one device was returned with the allegation that the valve was not draining.The returned device was inspected the customer reported issue was confirmed.The valve was clogged, causing the drainage issue.The blockage in the valve was cleared, restoring proper drainage, and the issue was resolved.The unit passed all testing criteria after the repair.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23003825
Report Number3012307300-2025-10414
Device Sequence Number9413570
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)201202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown